Paracetamol 250 mg
NOSERCH- P SYP
NOSERCH- P SYP contains paracetamol (also called acetaminophen or APAP) as the active ingredient here. The syrup is useful in cases of pain due to fever and cold. If the child is suffering due to mild to moderate pain then this drug is quite effective. The pain killer action will provide complete and quite relief against pain the body. It is advised that the medicines should be taken under the guidance of doctor or pediatrician. Shake well before use and keep the bottle in a dry and cool place. The medicines have been carefully formulated to make it safe for consumption for children.